# SDR AALA202405099608

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 85,351 hours, 10,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0680
- Condition: Not Reported
- Location: R2 Door
- Part time: 47,798 hours, 69,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DOOR 2R MADE LOUD ABNORMAL SOUND DURING CLIMB OUT. LEVELED AT 17,000 FEAT AND RETURNED TO MIA. MAINTENANCE REPLACED THE DOOR 2 R SLIDE.
